# SDR 2001UALA01665

- Difficulty date: August 8, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N172UA
- Make and model: Boeing 747422
- Aircraft serial: 24363
- Aircraft time: 48,730 hours, 5,536 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP, 55H THROUGH 61H EELS.  REPLACED POWER SUPPLY, OPS CHECK OK.
